# SDR AALA951233

- Difficulty date: July 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N871AA
- Make and model: Boeing 727223
- Aircraft serial: 21383
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 26045611
- Condition: Failed
- Location: Nr 2 Positiion
- Component: Bendix
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - FLT 0993 - UPON ARRIVAL AT THE GATE IN MIA, NR 2 MAIN WHEEL WAS DISCOVERED FLAT AND MISSING APPROXIMATELY 50 PERCENT OF THE INBOARD WHEEL HALF WITH STONE DEFLECTOR BENT AND SCORING TO NR 2 BRAKE.  REPLACED NR 1 AND NR 2 MAIN WHEEL AND TIRE ASSEMBLIES.  ALSO, REPLACED STONE DEFLECTOR AND NR 2 BRAKE ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (X)
